Zur Theorie des Riemann'schen Krümmmigsmasses


Mathematische Annalen (1880)

  • Volume: 16, page 571-576
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Voss. "Zur Theorie des Riemann'schen Krümmmigsmasses." Mathematische Annalen 16 (1880): 571-576. <http://eudml.org/doc/156904>.

author = {Voss},
journal = {Mathematische Annalen},
pages = {571-576},
title = {Zur Theorie des Riemann'schen Krümmmigsmasses},
url = {http://eudml.org/doc/156904},
volume = {16},
year = {1880},

AU - Voss
TI - Zur Theorie des Riemann'schen Krümmmigsmasses
JO - Mathematische Annalen
PY - 1880
VL - 16
SP - 571
EP - 576
UR - http://eudml.org/doc/156904
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.